# SDR DALA2021113007355

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 3,906 hours, 470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 ON ARRIVAL#1 DOOR SLIDE WOULD NOT DISARM. CORRECTIVE ACTION: CYCLED ARM/DISARM LEVER CYCLED WITH NORMAL EFFORT. NO PROBLEM NOTED. NO DEBRIS FOUND AT GIRT BAR FITTINGS. (6968248)
